# SDR SWAA2024020642255

- Difficulty date: January 17, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 30,353 hours, 14,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

192DR PANEL HAS CRACK PROTRUDING FROM FWD END.<[01] REMOVED AND REPLACED PANEL PER SRM 51-40-02.;[02] REMOVED AND REPLACED PANEL PER SOPM 20-50-01; PAINTED PER AMM 51-21-00.;[03] REMOVED AND REPLACED PANEL PER SOPM 20-50-01; PAINTED PER AMM 51-21-00.INSPECTION C/W.
